MAUDE Adverse Event Report: WARSAW ORTHOPEDICS PRESTIGE CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC

WARSAW ORTHOPEDICS PRESTIGE CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC
Catalog Number 6972650
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent cervical intervertebral plate replacement surgery at c5-c6 due to radiculopathy and intervertebral disc herniation.Post-op, the "xp" evaluation revealed that the cervical range of motion had disappeared.There was no product issues has been reported.There are many unclear points at this time, and the only thing that is known is that "six months after the operation, the cervical range of motion had disappeared and the investigation will be performed.No information is available that the alleged product has been removed from the patient.There were no further patient symptoms and complications at this time.
 
Event or Problem Description
According to the sales representative guess, the cause was considered that the center of rotation of disc was designed to be located slightly posterior to the center of the lower implant (a little behind the middle of the lower vertebral body).(the sales rep did not think that it was a preoperative factor.) it was thought that the scoliosis position will be better if the cor is located slightly anterior.However, on the other hand, because cor has been in its current position, it was thought that the implant itself was firmly fixed with the lower vertebral body and was stable.Since it was two pieces of implant, it was thought that the location of cor was very important.The patient also went for further diagnosis on (b)(6) 2020.As for the clinical course, it was said that the patient felt that the neck was a little heavy sometimes, preoperative pain and numbness had improved.
 
Additional Manufacturer Narrative
Additional information: b5 medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
In the image, there is no obvious intervertebral bone union findings.However, since the implant itself has been fixed on a position that has slight kyphosis, the angle of anteflexion and retroflection were the same in the image measurement.Therefore, it was judged that the range of motion had disappeared.

Brand Name
PRESTIGE CERVICAL DISC SYSTEM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key10136731
Report Number1030489-2020-00587
Device Sequence Number11603152
Product Code MJO
UDI-Device Identifier00613994493675
UDI-Public00613994493675
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P090029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6972650
Device Lot Number0601602W
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2020
Supplement Date Received by Manufacturer06/17/2020
07/06/2020
Initial Report FDA Received Date06/10/2020
Supplement Report FDA Received Date07/07/2020
07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Weight74